# SDR SWAA2013081419217

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 55,260 hours, 44,115 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 65C28018
- Condition: Loose
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NO GREEN LIGHT NOSE GEAR ON APPROACH, CYCLED GEAR ALL THREE GREEN.  FOUND STRIKER TARGET LOOSE.  RESCORED TARGET IAW MM.
